Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I get tears in my eyes very often even after wearing specs what should be done? And I get an headache because of thia.

1 Doctor Answered
Hello first get your vision checked by and wear exact ppower specs do not spend more time in watching t. V or in using computors use tear fresh eye drops one drop in each eye 2-3 times a day for 4-5 days if it doesnot resolve then consult an opthalmologist.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.